{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602012410384367   Reference number:60A0020544

Confidence intervals of preassigned length for quantiles of unimodal populations.

ュユモーダルな母集団のクォンタイルに対する規定の長さの信頼区間
Author (1):
Material:
Volume:Issue:Page: 251-256  Publication year: 1960
JST Material Number: D0452A  ISSN: 0028-1441  CODEN: NRLQA   Document type: Article
Article type: 原著論文  Country of issue: United States (USA) 
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page